# SDR SWIA200110120

- Difficulty date: August 11, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Aircraft time: 28,618 hours, 34,031 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Annunciator
- Part number: 3069001005
- Part serial: 0275
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 580 hours, 748 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAP CONTROL FAULT WARNING WHEN SELECTING FLAPS TO 15 DEGREES.  RESET WAS SUCCESSFUL AFTER PRESSING RESET TWICE.REPLACED FLAP ANNUNCIATOR IAW MM 27-50-05.  OPS CHECK GOOD.
